Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 126, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 24, 2011, 4:42 PM CDT for Barton County, Russell County, Kansas. It was in force for 63 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 4:42 PM CDT (21:42 UTC)
- Expired
- May 24, 2011, 5:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Barton County, KS, Russell County, KS
The radar
The Dodge City radar (KDDC), 133 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 4:50 PM CDT | HAIL 0.88 | Great Bend, KS | TRAINED SPOTTER REPORTS NICKEL SIZED HAIL. |
| May 24, 4:54 PM CDT | HAIL 0.75 | Great Bend, KS | PUBLIC REPORTS VIA TWITTER DIME SIZED HAIL. |
| May 24, 5:00 PM CDT | HAIL 1.75 | 5 N Seward, KS | |
| May 24, 5:00 PM CDT | HAIL 0.75 | Great Bend, KS | TRAINED SPOTTER ESTIMATES DIME SIZED HAIL IN GREAT BEND. |
| May 24, 5:02 PM CDT | HAIL 1 | Great Bend, KS | AMATEUR RADIO REPORTS SOME QUARTER SIZED HAIL BUT MOSTLY DIME OR SMALLER. |
| May 24, 5:06 PM CDT | TORNADO | 6 Nne Seward, KS | TWO FATALITIES OCCURRED WHEN A TORNADO BLEW A TREE ONTO A VAN TRAVELING ALONG HIGHWAY 281. |
| May 24, 5:10 PM CDT | TORNADO | 8 Ene Great Bend, KS | *** 1 INJ *** LAW ENFORCEMENT REPORTS AN UNDETERMINED NUMBER OF HOUSES DESTROYED AND ONE INJURY. |
| May 24, 5:12 PM CDT | FUNNEL CLOUD | 1 N Pawnee Rock, KS | PUBLIC REPORTS A FUNNEL CLOUD VIA LAW ENFORCEMENT. |
| May 24, 5:22 PM CDT | TSTM WND DMG | 5 S Great Bend, KS | AMATEUR RADIO REPORTS 18 TO 20 INCH DIAMETER TREES DOWN NORTH OF K19 AND 281. |
| May 24, 5:25 PM CDT | TORNADO | 7 N Ellinwood, KS | HOUSES DAMAGED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 3:14 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS53 KICT 242142
SVRICT
KSC009-167-242245-
/O.NEW.KICT.SV.W.0126.110524T2142Z-110524T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN CENTRAL KANSAS...
SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 545 PM CDT
* AT 439 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM
WAS LOCATED NEAR SEWARD...AND MOVING NORTH AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...ELLINWOOD...HOISINGTON...CLAFLIN...ALBERT...OLMITZ...
GORHAM...GREAT BEND ARPT...GALATIA...SUSANK AND MILBERGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3888 9903 3882 9848 3825 9848 3825 9898
3827 9904
TIME...MOT...LOC 2142Z 186DEG 34KT 3827 9877
WIND...HAIL 70MPH 1.50IN
$$
BILLINGS1 follow-up statement
132
WWUS53 KICT 242228
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
528 PM CDT TUE MAY 24 2011
KSC009-167-242245-
/O.CON.KICT.SV.W.0126.000000T0000Z-110524T2245Z/
RUSSELL KS-BARTON KS-
528 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON AND
SOUTHERN RUSSELL COUNTIES UNTIL 545 PM CDT...
AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6
MILES EAST OF HOISINGTON...MOVING NORTH AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
GORHAM...GALATIA...SUSANK AND MILBERGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3888 9903 3882 9849 3840 9849 3838 9902
3827 9904
TIME...MOT...LOC 2229Z 186DEG 34KT 3856 9867
WIND...HAIL 70MPH 1.00IN
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:25 PM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, May 24, 1:25 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 125 PM CDT TUE MAY 24 2011 .DISCUSSION... EARLY THIS AFTERNOON...WATER VAPOR IMAGERY SHOWS THE MAIN UPPER WAVE APPROACHING THE OK PANHANDLE/WESTERN KS WITH SOME MID LEVEL COOLING CU NOW SHOWING UP OVER FAR SW KS. THIS IS LIKELY THE LEADING EDGE OF THE COOLER MID LEVEL AIR NEEDED TO ERODE CAP. THEREFORE FEEL THAT INITIATION ALONG THE DRYLINE COULD OCCUR AS EARLY AS 2 PM WEST OF THE FORECAST AREA. DUE TO PLENTY OF INSTABILITY AND DEEP LAYER SHEAR...HIGH END SEVERE WILL BE LIKELY WITH ANY STORM THIS AFTERNOON. WITH LACK OF SYNOPTIC LOW LEVEL TURNING...FEEL THE BEST LONGER TRACK TORNADO THREAT SHOULD INITIALLY BE FOR STORMS THAT CAN RIDE ALONG THE OUTFLOW BOUNDARY WHICH EXTENDS FROM MCPHERSON TO NEAR HUTCHINSON. AFTER 22Z THE LOW LEVEL WINDS BECOME MORE FAVORABLE FOR LONGER TRACK TORS ACROSS MORE OF THE FORECAST AREA FOR ANY STORM THAT CAN AVOID BEING CONTAMINATED BY OTHER STORMS. WITH THIS STRONG OF A WAVE COMING OUT LIKELY GENERATING NUMEROUS STORMS...FEEL STORM INTERACTION SHOULD BE THE BIGGEST LIMITING FACTOR FOR LONGER TRACK TORS. HOWEVER HOW THIS PLAYS OUT WILL CONTINUE TO BE IN QUESTION UNTIL THE STORMS ACTUALLY INITIATE. -LAWSON TONIGHT...AN ACTIVE SEVERE WEATHER EVENING IS ANTICIPATED AS A PROGRESSIVE MID/UPPER TROUGH TRANSLATES EAST OUT OF THE SOUTHERN ROCKIES AND INTO THE GREAT PLAINS. AN OUTBREAK OF SEVERE WEATHER IS ANTICIPATED THIS AFTERNOON/EVENING AS LARGE-SCALE FORCING FOR ASCENT SPREADS OVER THE AREA. THE COMBINATION OF HIGH INSTABILITY AND SHEAR SUPPORTS THE PREVIOUS FORECAST WITH A WIDESPREAD OUTBREAK OF SEVERE WEATHER INCLUDING VERY LARGE HAIL AND A FEW STRONG TORNADOES THROUGH THE EVENING HOURS. DUE TO ANTICIPATED STORM MOTIONS OF 35-50 KNOTS...THE THREAT FOR WIDESPREAD FLOODING APPEARS TO BE LIMITED ALTHOUGH LOCALIZED FLASH FLOODING WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS PORTIONS OF SOUTHEAST KANSAS. MODEL DIFFERENCES BETWEEN THE GFS/NAM CONTINUE OVERNIGHT BUT THE SEVERE WEATHER THREAT IS EXPECTED TO GRADUALLY SHIFT EASTWARD WITH A LULL POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL KANSAS LATE TONIGHT/EARLY WED BEFORE WIDELY SCATTERED SHOWERS/ISOLATED THUNDERSTORM CHANCES INCREASE ON THE BACKSIDE OF THE MID/UPPER TROUGH. LARGE-SCALE FORCING FOR SUBSIDENCE WILL OVERSPREAD THE AREA WED NIGHT BRINGING DIMINISHING CHANCES FOR PRECIPITATION. THU-FRI...SHORTWAVE RIDGING IS PROGGED TO RETURN TO THE CENTRAL PLAINS ON THU WITH SEASONABLE TEMPERATURES AND DRY WEATHER ANTICIPATED. EXPECT RISING TEMPERATURES ON FRI AND WILL MAINTAIN LOW POPS AS A TROUGH OF LOW PRESSURE MOVES OUT OF THE ROCKIES AND OVER NORTHERN/CENTRAL PLAINS. A SUBTLE RISE IN TEMPERATURES IS EXPECTED WITH SEASONABLE VALUES IN THE 70S/AROUND 80. SATURDAY THROUGH TUESDAY... BOTH THE GFS AND ECMWF SUPPORT A SIMILAR LARGE-SCALE PATTERN WITH A MID/UPPER TROUGH OVER THE WEST COAST AND MID/UPPER RIDGING OVER THE OHIO VALLEY AREA LEADING TO SOUTHWEST MID/UPPER FLOW ACROSS THE GREAT PLAINS. THIS SHOULD BRING MINIMAL CHANCES FOR WETTING RAINS WITH MILD TEMPERATURES THROUGH THE PERIOD. MWM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 71 54 72 / 80 60 30 0 HUTCHINSON 59 65 53 71 / 80 70 20 0 NEWTON 60 66 53 69 / 80 60 30 0 ELDORADO 61 70 54 70 / 80 60 30 10 WINFIELD-KWLD 62 73 55 72 / 80 40 30 10 RUSSELL 57 63 51 71 / 70 70 20 0 GREAT BEND 57 63 51 71 / 60 70 20 0 SALINA 59 66 52 71 / 90 70 30 10 MCPHERSON 59 66 53 70 / 90 70 30 0 COFFEYVILLE 65 76 57 69 / 80 50 40 10 CHANUTE 64 73 55 67 / 80 60 50 10 IOLA 63 72 55 66 / 80 60 50 10 PARSONS-KPPF 65 75 56 68 / 80 50 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 24, 2:15 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 215 PM CDT TUE MAY 24 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 215 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS AND TORNADOES IS EXPECTED THROUGH THE EVENING HOURS ACROSS THE AREA. SEVERE THUNDERSTORMS WITH TENNIS BALL SIZED HAIL...DAMAGING WINDS OF 60 TO 70 MPH AND TORNADOES ARE POSSIBLE FOR THE ENTIRE AREA. THE AREA OF GREATEST CONCERN FOR POSSIBLE LONG TRACK STRONG TO VIOLENT TORNADOES WILL AFFECT SOUTH CENTRAL KANSAS...MAINLY FOR LOCATIONS SOUTH OF HIGHWAY 50 THROUGH THE EVENING HOURS, INCLUDING THE CITIES OF WICHITA, HUTCHINSON, KINGMAN, EL DORADO, WELLINGTON, AND WINFIELD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG THUNDERSTORMS MAY LINGER THROUGH THE MORNING HOURS ACROSS SOUTHEAST KANSAS ON WEDNESDAY BUT THE THREAT FOR WIDESPREAD SEVERE WEATHER REMAINS LOW. A FAST MOVING STORM SYSTEM MOVING OUT OF THE ROCKIES ON FRIDAY MAY BRING INCREASING CHANCES FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THIS EVENING ACROSS THE ENTIRE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP MWM
In the hours before
Special weather statement, May 24, 4:03 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 403 PM CDT TUE MAY 24 2011 KSZ091-092-242300- HARPER-SUMNER- 403 PM CDT TUE MAY 24 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER AND SUMNER COUNTIES... AT 357 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM 39 MILES SOUTH OF BURLINGTON...OR 61 MILES SOUTH OF ANTHONY...AND MOVING NORTHEAST AT 40 MPH. PEOPLE IN HARPER AND SUMNER COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. COOK
Special weather statement, May 24, 4:14 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 414 PM CDT TUE MAY 24 2011 KSZ067-082-083-242145- KINGMAN-RENO-SEDGWICK- 414 PM CDT TUE MAY 24 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KINGMAN...RENO AND SEDGWICK COUNTIES... AT 411 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR CONWAY SPRINGS...OR 20 MILES NORTHWEST OF WELLINGTON...AND MOVING NORTH AT 50 MPH. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COOK
Special weather statement, May 24, 4:36 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 436 PM CDT TUE MAY 24 2011 KSZ047-242200- BARTON- 436 PM CDT TUE MAY 24 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY... AT 434 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM NEAR SEWARD...AND MOVING NORTH AT 55 MPH. PEOPLE IN BARTON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. BILLINGS
Local storm report, May 24, 4:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
438 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND GST KINGMAN 37.65N 98.11W
05/24/2011 M60 MPH KINGMAN KS AWOS
&&
VJPLocal storm report, May 24, 4:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
440 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND GST KINGMAN 37.65N 98.11W
05/24/2011 M63.00 MPH KINGMAN KS AWOS
&&
VJPLocal storm report, May 24, 4:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM TSTM WND GST KINGMAN 37.65N 98.11W
05/24/2011 M60 MPH KINGMAN KS AWOS
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:08 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 67 min |
| May 24, 7:45 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 60 min |
| May 24, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 35 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 60 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 50 min |
| May 24, 4:59 PM CDT | Tornado Warning | ICT | Barton | 31 min |
| May 24, 5:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 57 min |
| May 24, 5:10 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| May 24, 5:11 PM CDT | Areal Flood Warning | ICT | Barton | 4 hr |
| May 24, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 45 min |
| May 24, 5:34 PM CDT | Tornado Warning | ICT | Barton, Russell | 41 min |
| May 24, 5:38 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell, Saline | 37 min |
| May 24, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Reno, Rice | 66 min |
| May 24, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 60 min |
| May 24, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 64 min |
| May 24, 6:07 PM CDT | Areal Flood Warning | ICT | Lincoln, Russell | 52 hr |
| May 24, 6:12 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 63 min |
| May 24, 6:14 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood, Woodson | 61 min |
| May 24, 6:14 PM CDT | Tornado Warning | ICT | Barton, Russell | 31 min |
| May 24, 6:43 PM CDT | Tornado Warning | ICT | Barton | 32 min |
| May 24, 6:53 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.